# SDR F3LA2022053100047

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N343FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08580
- Aircraft time: 10,610 hours, 4,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: M15798
- Condition: Defective
- Location: Zone 200
- Part time: 11,593 hours, 5,016 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP221910 ITEM 1, DOOR 1L WILL NOT STAY ARMED.
CORRECTIVE ACTION: REF. N/R 124265 FOR DETAILS. R&R L1 DOOR SLIDE PACK PER AMM 25-62-44-000-007A/AMM 25-62-44-400-007A. ADJUSTED L1 DOOR GIRT FITTINGS REF. AMM 52-13-31-400-003A. OPS CHECK GOOD. PRESSURISED A/C REF. 05-53-00. T/W F9TAB1100C, DUE 12/2022.
